# SDR ASAA2023021542643

- Difficulty date: February 15, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 04480
- Aircraft time: 38,643 hours, 12,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: D5348004320701
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL IS CORRODED AT AFT GIRT BAR FITTING GROUNDED - YES. REMOVED, LOCATED, DRILLED, INSTALLED NEW SILL, AND RESTORED COATINGS REF A320 SRM 51-43-11, 51-75-11, AND AIRBUS DWG D53480505
